# SDR AALA20041187

- Difficulty date: November 24, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N973TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53623
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - INFLIGHT RED LIGHT ON NOSE GEAR RETRACTION.  THREE GREEN LIGHTS ON EXTENSION.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED NOSE GEAR UP DOWN LOCK SENSOR D1 32.  SYSTEM GROUND CHECKED NORMAL OPERATION.
